# SDR DXTA2023022781420

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 14,969 hours, 11,584 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Monitor
- Part number: 6500111
- Part serial: 0610V039
- Condition: Inoperative
- Location: Cabin
- Part time: 169 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, OWNER PLUGGED IN AIRSHOW MONITOR AT SEAT 8. WHILE PUSHING POWER BUTTON ON MONITOR, SMOKE CAME OUT OF THE PLUG AREA. THE SMOKE STOPPED WHEN THE MONITOR WAS REMOVED. THERE WAS A NOTICABLE ELECTRICAL AMOKE SMELL IN THE ENTIRE CABIN.  REMOVED DAMAGED AIRSHOW MONITOR DUE TO BEING INOP. INSTALLED CUSTOMER SUPPLIED SERVICABLE AIRHOW MONITOR. REMOVED RECEPTACLE FOR CUSTOMER CONVENIENCE. INSTALLED CUSTOMER SUPPLIED NEW RECETABLE IAW MODEL 560XL IMM 25-40-04. OPS CHECKS GOOD, NO DEFECTS NOTED.
